# SDR DALA2024032603825

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 85,460 hours, 27,038 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196918
- Part serial: 0109
- Condition: Faulted
- Location: Te Flap Sys
- Part time: 6,387 hours, 3,046 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 5645 -FCNT/DE- TRAILING EDGE FLAP ASYMMETRY EICAS MESSAGE. CORRECTIVE ACTION: REMOVED AND REPLACED RIGHT WING FLAP TRANSMITTER. OPS CK GOOD.
